# SDR UIEA2025080101076

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK,  BS 1241 LBL 76, BELOW FLOOR, CLOSEOUT PANEL ATTACH WEB FOUND CORRODED AND CRACKED.  WEB CRACK AREA REPAIRED IAW RI-53-40-17828,  REV A. NO FURTHER DEFECTS NOTED.
